# SDR UPS03841348

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 255
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK. OPS CHECK GOOD EAW MM CH 33. S/N ON UP03889, S/N OFF 255, P/N ON 60-1223-5.
